Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Nonlinear equations of evolution and nonlinear accretive operators in Banach spaces


Author: Felix E. Browder
Journal: Bull. Amer. Math. Soc. 73 (1967), 867-874
DOI: https://doi.org/10.1090/S0002-9904-1967-11820-2
MathSciNet review: 0232254
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. E. Browder, Nonlinear equations of evolution, Ann. of Math. 80 (1964), 485-523. MR 173960
  • 2. F. E. Browder, Problèmes nonlinéaires, Univ. of Montreal Press, Montreal, 1966. MR 250140
  • 3. F. E. Browder, Existence of periodic solutions for nonlinear equations of evolution, Proc. Nat. Acad. Sci. U.S.A. 53 (1965), 1100-1103. MR 177295
  • 4. F. E. Browder, Fixed point theorems for noncompact mappings in Hilbert spaces, Proc. Nat. Acad. Sci. U.S.A. 54 (1965), 1272-1276. MR 178324
  • 5. F. E. Browder, Nonexpansive nonlinear operators in a Banach space, Proc. Nat. Acad. Sci. U.S.A. 54 (1965), 1041-1044. MR 187120
  • 6. F. E. Browder, Fixed point theorems for nonlinear semicontractive mappings in Banach spaces, Arch. Rational Mech. Anal. 21 (1966), 259-269. MR 200753
  • 7. F. E. Browder, Nonlinear accretive operators in Banach spaces, Bull. Amer. Math. Soc.73 (1967), 470-476. MR 212626
  • 8. F. E. Browder, Nonlinear equations of evolution and the method of steepest descent in Banach spaces (to appear).
  • 9. F. E. Browder and D. G. de Figueiredo, J-monotone nonlinear mappings in Banach spaces, Nederl. Akad. Wetensch. 69 (1966), 412-420.
  • 10. D. Göhde, Zum Prinzip der kontraktiven Abbildung, Math. Nachr. 30 (1966), 251-258. MR 190718
  • 11. E. Hille and R. S. Phillips, Functional analysis and semigroups, Amer. Math. Soc. Colloq. Publ., Vol. 31, Amer. Math. Soc., Providence, R. I., 1957. MR 89373
  • 12. T. Kato, Nonlinear equations of evolution in Banach spaces, Sympos. Appl. Math., Vol. 17, Amer. Math. Soc., Providence, R. I., 1965, pp. 50-67. MR 184099
  • 13. T. Kato, Nonlinear semigroups and evolution equations (to appear). MR 226230
  • 14. W. A. Kirk, A fixed point theorem for mappings which do not increase distance, Amer. Math. Monthly 72 (1965), 1004-1006. MR 189009
  • 15. Y. Komura, Nonlinear semigroups in Hilbert space (to appear).
  • 16. G. Lumer and R. S. Phillips, Dissipative operators in Banach spaces, Pacific J. Math. 11 (1961), 679-698. MR 132403
  • 17. H. Murakami, On nonlinear ordinary and evolution equations, Funkcial. Ekvac.9 (1966), 151-162. MR 209617
  • 18. M. M. Vainberg, On the convergence of the method of steepest descent for nonlinear equations, Sibirsk. Mat. Ž. 2 (1961), 201-220. MR 126732
  • 19. K. Yosida, Functional analysis, Springer, Berlin, 1965.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11820-2

American Mathematical Society